Proof of the 1-factorization and Hamilton Decomposition Conjectures

Csaba, Béla, Kühn, Daniela, Lo, Allan, Osthus, Deryk, Treglown, Andrew: Proof of the 1-factorization and Hamilton Decomposition Conjectures.
American Mathematical Society, Providence (RI). (2016) ISBN 9781470420253

[img]
Preview
Text
3147731-postprint.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Book
Date: 2016
Volume: 244
Number of Pages: 176
ISBN: 9781470420253
Publisher: American Mathematical Society
Place of Publication: Providence (RI)
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3147731
DOI id: https://doi.org/10.1090/memo/1154
Date Deposited: 2019. Aug. 30. 16:56
Last Modified: 2019. Aug. 30. 16:56
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16644

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year